Please pray that my husband ###'s new medicine will not have harmful side effects or allergic reactions. I am worried about him because last October, they changed his treatment, which had a severe reaction like muscle weakness. This caused him to fall 3x, be hospitalized, and be in rehab for one week. It was difficult financially and stressful because it was just the three of us; we had no help. So please pray that this medicine will not have a severe reaction and will be good for him with no harmful side effects, in Jesus' name.
I prayed for this in Lord Jesus Christ mighty name. Amen
 

Featured Teaching

Click the play button below to watch the featured teaching.

Duties of Wives to Husbands

Whatever you are carrying today, this message from Dr. Talmage is for you.

Latest Activity (auto refresh)

Loading…
Your donations for running this web site are greatly appreciated.

Click To Make A Donation

Forum statistics

Threads
2,098,696
Messages
16,860,959
Members
653,563
Latest member
Caleotoroltar

Latest Blogs & Articles

Back
Top Bottom